Product features

  • Effective relief of aches, pain and fever
  • Strawberry flavour
  • Relieves toothache, headaches and colds

Product description

Effective relief of aches, pain and fevers

Calprofen is a strawberry flavoured Ibuprofen suspension for babies and children. Calprofen can be used for the relief of pain from dental pain, earache, headache, backache, minor muscular pain, aches, sprains and strains.

The oral suspension can also be used for the reduction of temperature and post-immunisation fever and relief of the symptoms of colds and influenza. Starts to work on fever in 15 minutes and can last up to eight hours. 

Features of Calprofen ibuprofen suspension 200ml

  • Works to reduce fever
  • Strawberry flavour
  • Colour and sugar free
  • Fever and pain relief
  • Contains paracetamol
  • Always read the label
  • Specifications

    • 200ml
  • Suitable for

    • Children 3 months to 12 years
    • Adults
  • Warnings and cautions

    • Do not exceed the stated dose
    • Do not give this product if your baby or child: has or has ever had a stomach ulcer, perforation or bleeding; is allergic to Ibuprofen or any other ingredient of the product, aspirin or related painkillers; is taking NSAID painkillers, or aspirin with a daily dose above 75mg
    • Speak to a doctor or your pharmacist before giving the product if your baby or child has asthma, liver, heart, kidney or bowel problems
    • If you are an adult taking this product you should not take Calprofen in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking in the first 6 months of pregnancy
    • Keep all medicines out of the reach and sight of children
    • Do not store above 25°C
    • For oral use
    • Read the enclosed leaflet carefully before use
    • Short term use only
    • Do not give to babies aged 3 - 6months for more than 24 hours
    • Do not give to children aged 6 months or over for more than 3 days
    • If symptoms persist or worsen consult your doctor
  • How to use

    1. Read the enclosed leaflet carefully before use for dosages.
    2. Shake the bottle well before use.
    3. A double ended spoon is provided to measure doses of 2.5ml and 5ml, use this device to measure the Calprofen.

    For pain and fever relief:

    • Babies under 3 months: Not recommended unless advised by your doctor
    • 3 months - 1 year (weighing over 5kg): One small (2.5ml) spoonful 3 times a day
    • 1 year - 2 years: One small (2.5ml) spoonful 3 to 4 times a day
    • 3 years - 7 years: One large (5ml) spoonful 3 or 4 times a day
    • 8 years - 12 years: Two large (5ml) spoonfuls 3 or 4 times a day

    Doses should usually be given every 6-8 hours, although if needed a minimum of 4 hours can be left between each dose.

    • For post-immunisation fever: One small (2.5ml) spoonful, followed by another small (2.5ml) spoonful 6 hours later if necessary. Do not give more than 2 doses in 24 hours. If the fever is not reduced you should consult your doctor.
    • Adults: The usual dose is four to six 5ml spoonfuls taken three times each day. No more than 120ml of this product (2400mg) should be taken each day.
  • Ingredients

    Each 5ml of oral suspension contains 100mg Ibuprofen.
    Also contains: E965, E219 and E217.

  • Delivery and returns

    Click & Collect

    Free on orders over £15
    £1.50 for orders up to £15
    Delivered in one working day if ordered before 3pm Monday - 3pm Thursday
    Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times.  To find out if your pharmacy is impacted click here.

    Standard delivery

    Free on orders over £25
    £2.95 for orders up to £25
    Delivered in 5-7 working days

    The majority of items are still arriving within 5-7 days, there may be some delays with Royal Mail and DPD due to pressure on the postal network at the moment.

    Next day delivery

    £5.99
    Delivered next working day if ordered before 3pm Monday - 3pm Thursday
    Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
    Delivered Tuesday if ordered after 3pm Friday - Sunday

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here